Carslaw, H. S. and Jaeger, J. C., Conduction of heat in solids.
2nd edition, Oxford Press, 1959, pp. 17–23.
 Diaz, J. I., Nonlinear partial differential equation and free boundaries. I. Elliptic equations. Research Notes in Mathematics, 106, Pitman (Advanced Publishing Program), Boston, MA, 1985.
 Escobar, J. F., The Yamabe problem on manifolds with boundary. J. Differential Geom.
35(1992), no. 1, 21–84.
 Escobar, J. F., Conformal deformation of Riemannian metric to a scalar flat metric with constant mean curvature on the boundary. Ann. of Math.
136(1992), no. 1, 1–50. doi:10.2307/2946545
 Escobar, J. F., Conformal metrics with prescribed mean curvature on the boundary. Calc. Var. Partial Differential Equations
4(1996), no. 6, 559–592. doi:10.1007/BF01261763
 Michalek, R., Existence of positive solution of a general quasilinear elliptic equation with a nonlinear boundary condition of mixed type. Nonlinear Anal.
15(1990), no. 9, 871–882. doi:10.1016/0362-546X(90)90098-2
 Ricceri, B., A three critical points theorem revisited. Nonlinear Anal.
70(2009), no. 9, 3084–3089. doi:10.1016/j.na.2008.04.010
 Ricceri, B., Sublevel sets and global minima of coercive functionals and local minima of their perturbations. J. Nonlinear Convex Anal.
5(2004), no. 2, 157–168.